Join the 'VESIcare' group to help and get support from people like you.
VESIcare Questions (Page 3)
We found 75 questions associated with the 'VESIcare' topic.
Posted 11 Dec 2014 by • 1 answer
For the last two months, my eyes have been watering to the point of blurring my vision and creating tears running down my face. This condition coincides with the time I started on this medicine. Is this a side effect? Is there something I can do? It is affecting my work.
Posted 1 Mar 2014 by • 1 answer
I started taking vesicare about 8 months ago and now my blood pressure is not well controlled. I was already on Losartan and my Dr. added hydrocholorthiazide without any improvement. Adding the vesicare is really the only thing that has changed for me. My weight and salt intake are about the same.
Posted 28 Apr 2014 by • 1 answer
My stomach feels like a have to go all the time. Does this mean i need to get a stronger course of tablets.
Posted 30 May 2014 by • 1 answer
My Dr. started me on Vesicare 5mg about two months ago. I saw some improvement, but not much. The Dr. upped the dose to 10mg four weeks ago. Still not seeing much change over the 5mg dose. How long does it take for the 10 mg to work if it's going to?
Posted 18 Mar 2014 by • 1 answer
... I was feeling so hopeful. Could it be that I took the meds at 1:00 p.m. on days 1 and 2, and at 4:00 on day 3, and not until 8:00 p.m. on day 4? Or could it be that my body is better and the meds are goofing up my natural healing process? So frustrated. Thanks in advance for your input!
Posted 8 Apr 2013 by • 1 answer
Have to get up 3 or 4 times a night to urinate - have tried taking the Vesicare in a.m., and hydrochlorothiazide in p.m. Then switched, taking Vesicare at night. No matter what, as soon as I stand up, the urine rushes out. Daytime trips to bathroom are not frequent, on either schedule. What to do?
Posted 5 Aug 2013 by • 1 answer
I have used VESIcare (5mg) for 5 years since I was diagnosed as having an ''erratic bladder''. VESIcare helped almost immediately and I could control my visits to the toilet. But about 3 weeks ago, whenever I drank coffee (even as little as half-a-cup), the urine flushed ...
Posted 6 Dec 2013 by • 2 answers
My mother is unable to pay for medicine due to Medicare help for month of December and then coverage will start over for Jan 2014
Posted 9 Jul 2011 by • 1 answer
Posted 18 Aug 2013 by • 1 answer
I was on Tamsolusin for more than ten yrs. and on Finsteride for a year no benefit. My daily 'visits' during day is 10+ and nights are 3+.Now, I am prescribed Solifenacin. But diary shows my 'out' is more than in take.On average I urinate every time 300+ml and ultrasound shows ...
Posted 14 Jun 2012 by • 6 answers
Can't take 10 mg. tablet. urinate more than 8 times a day. Very depressed. TOO much back pain.
Posted 22 Mar 2013 by • 1 answer
I had taken my medicine, Vesicare, before I went to bed and I started having trouble swallowing my spit. I could swallow water without any problem, but not my spit. It felt like my throat muscles stopped working and it was terrifying to me. I finally fell asleep and woke up the next morning back to ...
Posted 19 Nov 2012 by • 1 answer
In reading all the reviews of VESIcare and other OAB medications, I noticed no one mentioned that they were experiencing pain in the lower stomach area and pelvic. I am experiencing such pain and it is quite severe. It is a severe pain associated with a burning, pressure sensation. I get this pain ...
Posted 22 Feb 2013 by • 1 answer
Posted 10 Sep 2012 by • 2 answers
Diagoned with Meniere's disease and on a no salt diet. Just reading "Salt Matters" book on salt and it's horrfying
Related Condition Support Groups
VESIcare Patient Information at Drugs.com
- VESIcare Information for Consumers
- VESIcare Information for Healthcare Professionals (includes dosage details)
- Side Effects of VESIcare (detailed)